# SDR 2002FA0000007

- Difficulty date: December 15, 2001
- Submitted: January 3, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lock
- Part number: 78A110
- Condition: Inoperative
- Location: Carb Bowl
- Component: Carburetor, Precision
- Component part number: MA45PA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR BOWL SCREWS LOOSE WITH TAB LOCKS IN PLACE.  LOCKS DO NOT HELP SCREWS SECURELY LETTING SCREW LOOSEN SLIGHTLY CAUSING POOR RUNNING ENGINE AND FUEL LEAK, POTENTIAL FIRE HAZARD.   IMPROVE FIT OF LOCK TO HOUSING.
